兰州大学机构库

Browse/Search Results:  1-10 of 230 Help

Selected(0)Clear Items/Page:    Sort:
THE MAXIMAL KINEMATICAL GROUP OF THE GENERAL SCHRODINGER-EQUATION 期刊论文
J PHYS A-MATH GEN, 1981, 卷号: 14, 期号: 5, 页码: L123-L124
Authors:  XU, BW
Adobe PDF(95Kb)  |  Favorite  |    Submit date:2015/12/15
Painleve integrability of two-component nonautonomous nonlinear Schrodinger equations 期刊论文
Journal of Physics A-Mathematical and Theoretical, 2012, 卷号: 45, 期号: 11, 页码: -
Authors:  Ding, CY;  Zhao, D;  Luo, HG(罗洪刚);  Ding, CY (reprint author), Lanzhou Univ, Ctr Interdisciplinary Studies, Lanzhou 730000, Peoples R China.
Adobe PDF(649Kb)  |  Favorite  |    Submit date:2015/05/25
GAUGE TRANSFORMATION APPROACH TO THE EXACT SOLUTION OF A GENERALIZED HARMONIC-OSCILLATOR 期刊论文
J PHYS A-MATH GEN, 1994, 卷号: 27, 期号: 3, 页码: 985-992
Authors:  LI, FL;  WANG, SJ;  WEIGUNY, A;  LIN, DL
Adobe PDF(314Kb)  |  Favorite  |    Submit date:2015/12/15
Integrability of the Gross-Pitaevskii equation with Feshbach resonance management 期刊论文
PHYSICS LETTERS A, 2008, 卷号: 372, 期号: 35, 页码: 5644-5650
Authors:  Zhao, Dun;  Luo, Hong-Gang;  Chai, Hua-Yue
Adobe PDF(175Kb)  |  Favorite  |    Submit date:2015/12/16
integrability  WTC test  Gross-Pitaevskii equation  Bose-Einstein condensate  Feshbach resonance  nonautonomous soliton  
几类非线性 Schrodinger 型偏微分方程解的存在性及其性质研究 学位论文
理学博士, 兰州: 兰州大学, 2023
Authors:  胡杭洲
Favorite  |    Submit date:2023/11/15
X 射线自由电子激光 Schrodinger 方程  X-ray free electron laser Schrodinger equation  磁非线性 Schrodinger 方程  Magnetic nonlinear Schrodinger equation  分数阶 Schrodinger-Poisson 方程  Fractional Schrodinger-Poisson equation  临界指数  Critical exponent  解的存在性  Existence of solution  变分方法  Variational method  
Exact solutions to a class of nonlinear Schrodinger-type equations 期刊论文
PRAMANA-JOURNAL OF PHYSICS, 2006, 卷号: 67, 期号: 6, 页码: 1011-1022
Authors:  Zhang, Jin-Liang;  Wang, Ming-Liang
Adobe PDF(185Kb)  |  Favorite  |    Submit date:2015/12/16
homogeneous balance principle  nonlinear Schrodinger equation  Rangwala-Rao equation  Gerdjikov-Ivanov equation  Chen-Lee-Lin equation  Ablowitz-Ramani-Segur equation  exact solution  
Engineering integrable nonautonomous nonlinear Schrodinger equations 期刊论文
Physical Review E: statistical, nonlinear, and soft matter physics, 2009, 卷号: 79, 期号: 5, 页码: -
Authors:  He, Xu-Gang;  Zhao, Dun;  Li, Lin;  Luo, Hong-Gang
Adobe PDF(3283Kb)  |  Favorite  |    Submit date:2015/12/16
Bose-Einstein condensation  matter waves  nonlinear differential equations  nonlinear dynamical systems  Schrodinger equation  solitons  
The limit behavior of solutions for the nonlinear Schrodinger equation including nonlinear loss/gain with variable coefficient 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2013, 卷号: 405, 期号: 1, 页码: 240-251
Authors:  Feng, Binhua;  Zhao, Dun;  Sun, Chunyou
Adobe PDF(431Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlinear Schrodinger equation  Limit behavior of solutions  Variable coefficient loss/gain  Convergence  Global existence  
Kato-type estimates for NLS equation in a scalar field and unique solvability of NKGS system in energy space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2014, 卷号: 256, 期号: 10, 页码: 3440-3462
Authors:  Shi, Qi-Hong;  Li, Wan-Tong;  Wang, Shu
Adobe PDF(329Kb)  |  Favorite  |    Submit date:2015/12/16
Kato-type estimates  Schrodinger equation  Unique solvability  Klein-Gordon-Schrodinger equations  
Solitary waves and stable analysis for the quintic discrete nonlinear Schrodinger equation 期刊论文
PHYSICA SCRIPTA, 2012, 卷号: 86, 期号: 1, 页码: -
Authors:  Zhang, Jinliang;  Liu, Zhiguo;  Li, Siwei;  Wang, Mingliang
Adobe PDF(368Kb)  |  Favorite  |    Submit date:2015/12/16